# SDR SWAA970493

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, CREW NOTED AN ELECTRICAL TYPE SMOKE SMELL IN CABIN AND COCKPIT.  LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND GASPER FAN C/B TRIPPED.  REMOVED AND REPLACED GASPER FAN PER BOEING M/M.
